Alert archive / Florida / Special Weather Statements in 2012

Special Weather Statement, NWS Melbourne, FL

May 19, 2012Martin County, Florida

NWS Melbourne, FL issued this special weather statement at May 19, 2012, 4:17 PM EDT for Martin County, Florida. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2012, 4:17 PM EDT (20:17 UTC)
Expired
May 19, 2012, 5:00 PM EDT
In force
43 min
Issued by
NWS Melbourne, FL

County Martin County, FL

The radar

The Melbourne radar (KMLB), 109 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 8.3 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2012-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 563 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2012-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
563 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
981 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

231 
WWUS82 KMLB 192017
SPSMLB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
417 PM EDT SAT MAY 19 2012

FLZ064-192100-
MARTIN-
417 PM EDT SAT MAY 19 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER NORTHERN MARTIN COUNTY...

* UNTIL 500 PM EDT.

AT 410 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER NORTH
RIVER SHORES...MOVING NORTH AT 10 MPH.

RADAR INDICATED ANOTHER STORM ALSO CAPABLE OF PRODUCING STRONG WINDS 
AND SMALL HAIL NEAR THE MARTIN, SAINT LUCIE, AND OKEECHOBEE COUNTY 
BORDER MOVING SOUTHEAST AT 10 MPH.

LOCATIONS IN THE PATH OF THESE STORMS WHICH MAY EXPERIENCE STRONG 
WINDS AND SMALL HAIL INCLUDE PORT SALERNO...ROCKY POINT...AND RURAL 
NORTHERN AND CENTRAL MARTIN COUNTY.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2707 8049 2708 8066 2712 8068 2720 8068
      2721 8029 2726 8028 2727 8019 2724 8019
      2724 8018 2720 8017 2720 8019 2719 8017
      2711 8015
TIME...MOT...LOC 2014Z 198DEG 7KT 2721 8027

$$


BOWEN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at May 19, 2:50 PM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, May 19, 2:50 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
250 PM EDT SAT MAY 19 2012

.DISCUSSION...

CURRENT...DIFFUSE ECSB PUSHING QUICKLY INLAND. SOME LUMPINESS IN THE
CU FIELD OVER THE INTERIOR NORTH OF LAKE GEORGE...BUT THUS FAR SIGNIF
CONVECTION HAS BEEN CONFINED TO AREAS TO THE NORTH AND EAST OF LAKE
OKEE. CANNOT RULE OUT SOME ISOLATED LATE AFTERNOON/EARLY EVENING TS
FARTHER NORTH/INLAND AS SEA BREEZES APPROACH AND INTERACT...HOWEVER
BIGGEST THREAT WILL REMAIN NEAR AND A BIT NORTH OF WHERE CONVECTION
IS NOW FIRING (I.E. SOUTH OF ORLANDO...MAINLY INLAND.

SUNDAY...CW REMAINS IN LIGHT-MODERATE NE FLOW BETWEEN MID ATLC HIGH
PRES RIDGE AND COMPACT QSTNRY LOW SPINNING OFF THE CAROLINAS. RATHER
DRY (PWATS BELOW 1.5" AND LESS UNSTABLE AIR MASS REMAINS IN PLACE
WITH HIGHEST RAIN SHRA/TS CHANCES (30) AROUND LAKE OKEECHOBEE WHERE
SLIGHTLY DEEPER MOISTURE RESIDES AND SA/LAKE BREEZE INTERACTION IS
LIKELY. MAX TEMPS SIMILAR TO TODAY...L80S NEAR THE COAST AND ACROSS
VOLUSIA COUNTY RANGING TO U80S WELL INLAND.

SUN NIGHT-MON NIGHT...UPPER TROUGHING PATTERN OVER THE SOUTHEAST
U.S. WEAKENS AND LIFTS NORTHEASTWARD ALONG THE EASTERN SEABOARD
DURING THIS PERIOD. NEAR THE SURFACE...A WEAK PRESSURE FIELD WILL
ALLOW AN AFTERNOON SEA BREEZE MONDAY. SLIGHT CHANCE OF SHOWERS AND
STORMS MONDAY AFTERNOON AS SEA BREEZE BOUNDARIES COLLIDE OVER THE
INTERIOR. LOWS SUN AND MON NIGHT  MID 60S AND MON AFTERNOON HIGHS
UPPER 80S INTERIOR WHILE SEA BREEZE PASSAGE WILL LIMIT COASTAL HIGHS
TO THE LOW 80S.

TUE-SAT (PREV)...DEEP LAYER MOISTURE SLOWLY LIFTS BACK NORTHWARD
INTO THE AREA THROUGH THIS TIME THOUGH HIGHEST VALUES REMAIN ACROSS
THE SOUTHERN COUNTY WARNING AREA. THE WEAK PRESSURE GRADIENT GREETS
THIS PERIOD WITH SOME TIGHTENING OF THE GRADIENT BY THU/FRI.
PREDOMINANT ONSHORE FLOW DURING THE DAY PERIODS WITH A DAILY SEA
BREEZE. THE FLOW MAY BECOME LIGHT OFFSHORE MON NIGH/TUE NIGHT...BUT
THE ONSHORE PATTERN DOES DEEPEN WED-FRI. SHOWER/STORM CHANCES MAY BE
CONFINED TO THE TREASURE COAST/OKEECHOBEE COUNTY ON MOST DAYS DURING
THIS PERIOD WITH (CURRENT) BEST OPPORTUNITIES AREAWIDE ON WED...SO
WILL PEPPER HIGHEST CHANCES ACROSS THE SOUTH (~ 20 TO 30 PERCENT)
AND LOWEST CHANCES (~ 10 TO 20 PERCENT) KMLB-KISM NORTHWARD. FUTURE
MODEL CONSISTENCY TOWARD EACH DAY IN THE EXTENDED MAY SEE POPS VARY
SLIGHTLY. THE ECMWF DOES REMAIN DRIER THAN THE GFS. THE STEERING
FLOW CONTINUES RATHER LIGHT THROUGH THE PERIOD AND OUT OF THE
SOUTHWEST TUE-WED...SOUTH-SOUTHWEST ON THU AND THEN OUT OF THE EAST
BY FRI AS THE ONSHORE FLOW DEEPENS.

DAILY MAXIMUMS GENERALLY IN THE MID TO UPPER 80S OVER THE COAST AND
UPPER 80S TO LOWER 90S INTERIOR WITH OVERNIGHT LOWS IN THE UPPER 60S
TO LOWER 70S.

&&

.AVIATION...SCT +SHRA/ISOLD TS WEST OF VRB-FPR-SUA CORRIDOR WILL
DRIFT TRYING TO DRIFT EASTWARD BUT EXPECTED TO WEAKEN AS THEY
ENCOUNTER MORE STABLE AIR BEHIND THE ECSB. PLAUSIBLE THAT THEY MIGHT
HOLD TOGETHER TO BRING MVFR/IFR VSBYS IN TS CONDS TO FPR/SUA BUT
CONFIDENCE NOT ALL THAT HIGH ATTM. VFR ELSEWHERE.

&&

.MARINE...CONTINUE TO SHAVE ABOUT A FOOT OR SO OFF OF SWAN MODEL
GUIDANCE EARLY ON AS CURRENT BUOY OBS SHOW SEAS AOB 5FT. HOWEVER
SOME INCREASE IN SWELL SEEMS LIKELY TONIGHT/MONDAY AS COMPACT LOW
OFFSHORE SC DRIFTS SLOWLY SOUTHWEST OVER THE NEXT DAY OR SO. MAY
WIND UP NEEDING A CAUTIONARY STATEMENT WELL OFFSHORE NORTH OF THE
CAPE ON SUNDAY.

SUN NIGHT-MON NIGHT...NORTH TO NORTHEAST FLOW AT 10-15 K EXPECTED
ALONG THE WEST SIDE OF THE BROAD AREA OF TROUGHING IN THE WESTERN
ATLANTIC. EAST COAST SEA BREEZE BOUNDARY DEVELOPMENT LIKELY MONDAY
AFTERNOON. SEAS 3 TO 4 FEET WITH AN OCCASIONAL 5 FOOT SET. LIGHT
WINDS FIRST PART OF MON NIGHT AS WEAK HIGH PRESSURE IS SITUATED OVER
CENTRAL FLORIDA AND COASTAL WATERS BETWEEN FLAGLER BEACH AND JUPITER
INLET. LATE MONDAY NIGHT...GFS DEPICTS ANOTHER SURFACE TROUGH
ROTATING AROUND THE LOW EAST OF THE CAROLINAS SUPPRESSING THE WEAK
RIDGE OF HIGH PRESSURE SOUTH RESULTING IN AN OFFSHORE FLOW.

TUE-THU...WESTERN ATLANTIC HIGH BUILDING WEST ACROSS THE PENINSULA
AND MERGES WITH HIGH PRESSURE IN THE EASTERN GULF RESULTS IN A WEAK
PRESSURE GRADIENT.  DAILY SEA BREEZE CIRCULATIONS WILL DEVELOP ALONG
THE COAST WITH A SMALL THREAT OF AFTERNOON AND EVENING STORMS MOVING
OFFSHORE ESPECIALLY SOUTH OF SEBASTIAN INLET. SEAS MAY BUILD 3-5 FT
AWAY FROM THE COAST WITH A PERSISTENT EASTERLY SWELL.

&&

.FIRE WEATHER...

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  67  81  65  84 /  20  20  20  20
MCO  66  88  66  88 /  20  20  20  20
MLB  71  84  69  84 /  20  20  20  20
VRB  69  84  67  84 /  20  20  20  20
LEE  66  88  65  88 /  20  20  20  20
SFB  67  87  66  89 /  20  20  20  20
ORL  68  87  67  89 /  20  20  20  20
FPR  69  83  67  84 /  20  30  20  20

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

SHORT TERM...CRISTALDI
LONG TERM....WIMMER
AVIATION...CRISTALDI
Hazardous weather outlook, May 19, 4:37 AM EDT, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
437 AM EDT SAT MAY 19 2012

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-192100-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
437 AM EDT SAT MAY 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
NORTHEAST WINDS DEVELOPING THROUGH LOWER LEVELS TODAY WILL MOVE
STORMS TOWARD THE SOUTHWEST AROUND 15 MPH. LIMITED MOISTURE WILL
RESTRICT STORM COVERAGE TODAY. THE BEST CHANCE FOR STORMS WILL BE
OVER THE WESTERN INTERIOR SECTIONS INCLUDING LAKE COUNTY AND AREAS
ALONG THE KISSIMMEE RIVER LATE AFTERNOON THROUGH AROUND SUNSET.

IN ADDTION TO DANGEROUS CLOUD TO GROUND LIGHTNING STRIKES AND
HEAVY DOWNPOURS... RELATIVELY COOL AND DRY MID LEVELS OF THE
ATMOSPHERE MAY ALLOW A FEW STRONGER STORMS WITH GUSTY WINDS OF
40-50 MPH AND HAIL UP TO THE SIZE OF COINS. MOVE INDOORS AT THE
FIRST SIGN OF A STORM.

.RIP CURRENT IMPACT...
WEATHER AND OCEAN CONDITIONS WILL PRODUCE A MODERATE RISK FOR RIP
CURRENTS AT AREA BEACHES TODAY. CHECK WITH THE BEACH PATROLS FOR
LOCAL RIP CURRENT INFORMATION WHEN ARRIVING AT THE BEACH. ONLY
SWIM WITHIN SIGHT OF A LIFEGUARD AND NEVER SWIM ALONE.

.MARINE THUNDERSTORM GUST IMPACT...
A FEW STORMS OVER THE MARINE AREAS MAY CONTAIN STRONG WIND GUSTS
IN EXCESS OF 34 KNOTS AND HAIL UP TO THE SIZE OF COINS...IN
ADDITION TO DANGEROUS CLOUD TO WATER LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUFFICIENT MOISTURE AND INSTABILITY WILL EXIST FOR ISOLATED TO
SCATTERED SHOWERS AND STORMS EACH DAY THROUGH NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

GLITTO

In the hours before

Special weather statement, May 19, 3:22 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
322 PM EDT SAT MAY 19 2012

FLZ058-192000-
OKEECHOBEE-
322 PM EDT SAT MAY 19 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER OKEECHOBEE COUNTY...

* UNTIL 400 PM EDT.

AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER FOUR
SEASONS ESTATES...MOVING EAST OR SOUTHEAST AT 10 MPH. ANOTHER STRONG
STORM WAS LOCATED OVER KISSIMMEE PRAIRIE PRESERVE ALSO CAPABLE OF
PRODUCING SMALL HAIL AND STRONG WINDS.

LOCATIONS IN THE PATH OF THE STORMS WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE TAYLOR CREEK AND FORT DRUM.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2720 8080 2715 8087 2721 8095 2723 8099
      2726 8101 2729 8100 2733 8105 2736 8104
      2738 8108 2760 8115 2764 8115 2763 8084
      2760 8077 2756 8077 2756 8069 2713 8068
TIME...MOT...LOC 1921Z 312DEG 10KT 2727 8078

KELLY
Local storm report, May 19, 3:31 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
331 PM EDT SAT MAY 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             6 SSW PALM CITY         27.09N 80.29W
05/19/2012  M1.00 INCH       MARTIN             FL   TRAINED SPOTTER

            LASTED FOR ABOUT 15 MINUTES

&&

ARB
Local storm report, May 19, 3:39 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
339 PM EDT SAT MAY 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     HAIL             3 SSE PALM CITY         27.12N 80.26W
05/19/2012  E0.50 INCH       MARTIN             FL   TRAINED SPOTTER

&&

ARB
Local storm report, May 19, 4:04 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
404 PM EDT SAT MAY 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             5 SW JENSEN BEACH       27.19N 80.29W
05/19/2012  M1.00 INCH       MARTIN             FL   TRAINED SPOTTER

            SKYWARN SPOTTER IN PALM CITY OBSERVED NICKEL TO QUARTER
            SIZE HAIL.

&&

JRC
Local storm report, May 19, 4:06 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
406 PM EDT SAT MAY 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             5 SSW JENSEN BEACH      27.17N 80.27W
05/19/2012  M1.00 INCH       MARTIN             FL   TRAINED SPOTTER

            SKYWARN SPOTTER IN PALM CITY REPORTED QUARTER SIZE HAIL
            FROM 350 PM TO 4 PM.

&&

JRC
Special weather statement, May 19, 4:17 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
417 PM EDT SAT MAY 19 2012

FLZ064-192100-
MARTIN-
417 PM EDT SAT MAY 19 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER NORTHERN MARTIN COUNTY...

* UNTIL 500 PM EDT.

AT 410 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER NORTH
RIVER SHORES...MOVING NORTH AT 10 MPH.

RADAR INDICATED ANOTHER STORM ALSO CAPABLE OF PRODUCING STRONG WINDS
AND SMALL HAIL NEAR THE MARTIN, SAINT LUCIE, AND OKEECHOBEE COUNTY
BORDER MOVING SOUTHEAST AT 10 MPH.

LOCATIONS IN THE PATH OF THESE STORMS WHICH MAY EXPERIENCE STRONG
WINDS AND SMALL HAIL INCLUDE PORT SALERNO...ROCKY POINT...AND RURAL
NORTHERN AND CENTRAL MARTIN COUNTY.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2707 8049 2708 8066 2712 8068 2720 8068
      2721 8029 2726 8028 2727 8019 2724 8019
      2724 8018 2720 8017 2720 8019 2719 8017
      2711 8015
TIME...MOT...LOC 2014Z 198DEG 7KT 2721 8027

BOWEN

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 2:03 PM EDTSpecial Weather StatementMLBIndian River, Okeechobee57 min
May 19, 2:10 PM EDTSevere Thunderstorm WarningMLBIndian River, Okeechobee, Saint Lucie50 min
May 19, 2:52 PM EDTSevere Thunderstorm WarningMLBMartin38 min
May 19, 3:22 PM EDTSpecial Weather StatementMLBOkeechobee38 min
May 19, 3:26 PM EDTSpecial Marine WarningMLB49 min
May 19, 3:31 PM EDTSevere Thunderstorm WarningMLBMartin44 min
May 19, 3:32 PM EDTTornado WarningMLBMartin, Okeechobee, Saint Lucie43 min
May 19, 4:15 PM EDTSpecial Marine WarningMLB104 min
May 19, 4:24 PM EDTSpecial Weather StatementMLBMartin36 min
May 19, 4:39 PM EDTSpecial Weather StatementMLBOsceola51 min
May 19, 5:29 PM EDTSpecial Weather StatementMLBOsceola46 min

Nearby

Special Weather Statements in Florida, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.